im a very active person. i eat 3 meals a day and some small snacks inbetween. i can eat all i want and lose weight. the only way i have ever gained was by using illigal steriods and hitting the gym. i dont have the time to lift these days and im stady losing weight and cant stand how i look. im 6' and just weighed myself in at 148. im 31 yrs old male,and just dont seem to gain the natural wieght everyone gains with age. is this worth a visit to my dr. ? or will i just be told to eat eat eat and hit the gym?
5 Jan 2011
Hi, have you been tested for an over active thyroid? Because this can cause weight loss and there is a substitute treatment that can balance out your thyroid activity. Yes steroids will help you gain weight but they can be very dangerous as you probably know. Have you tried weight gain shakes? You can get them from chemists and pharmacies, one brand is called 'Build-Up'.
I think you need to discuss this with your GP to find a solution. I hope you get a satisfactory result. Good luck : )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nephew has Schizencephaly and wont eat solids. How to get nutrients and gain weight w/o solid foods?
He is going to be 6 in December and has a twin brother but weighs about 15-20 lbs less than his twin. He's a happy little boy and has overcome ...
5 answers • 19 Oct 2011
I had taken this medicine alittle over a year ago and had gained some weight. I just can't remember if the weight gain occured while I was on ...
4 answers • 8 Dec 2011
... gain weight. When I started taking it I was a robust 145 pounds and stayed that way for about three years. I went on a diet about eight years ago ...
1 answer • 7 Jul 2013
I have gained weight since starting this medicine. I eat healthy but weight is causing issues with old back injury. Is there something I'm doing ...
1 answer • 25 Feb 2014
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
5 answers • 16 May 2014